Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some elementary aspects of modular functions in several variables


Author: Harvey Cohn
Journal: Bull. Amer. Math. Soc. 71 (1965), 681-704
DOI: https://doi.org/10.1090/S0002-9904-1965-11343-X
MathSciNet review: 0180535
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Cohn, Decomposition into four integral squares in the fields of 2, Amer. J. Math. 82 (1960), 301-322. MR 113855
  • 2. H. Cohn, Calculation of class numbers by decomposition into three integral squares in the fields of 2, Amer. J. Math. 83 (1961), 33-56. MR 130244
  • 3. H. Cohn, Cusp forms arising from Hilbert's modular functions for the field of 3, Amer. J. Math. 84 (1962), 283-305. MR 144884
  • 4. H. Cohn and G. Pall, Sum of four squares in a quadratic ring, Trans. Amer. Math Soc. 105 (1962), 536-556. MR 142522
  • 5. H. Cohn, On theta-functions for certain quadratic fields, Acta Arithmetica 9 (1964), 53-66. MR 177959
  • 6. H. Cohn, On the shape of the fundamental domain of the Hilbert modular group, Theory of Numbers, Proc. Sympos. Pure Math., Vol. 8, Providence, R. I., 1965, pp.190-202. MR 174528
  • 7. H. Cohn, A numerical survey of the floors of various Hilbert fundamental domains, Math. Comp. 19 (1965), 594-605. MR 195818
  • 8. C. F. Gauss, Anziehung eines elliptischen Ringes (1818), Ostwald's Klassiker der exakten Wissenschaften 225 (1927).
  • 9. Fritz Götzky, Über eine zahlentheoretische Anwendung von Modulfunktionen zweier Veränderlicher, Math. Ann. 100 (1928), no. 1, 411–437 (German). MR 1512493, https://doi.org/10.1007/BF01448854
  • 10. K. B. Gundlach, Some new results in the theory of Hilbert's modular group, Contributions to Function Theory, Bombay, 1960; pp. 165-188. MR 125986
  • 11. K. B. Gundlach, Die Bestimmung der Funktionen zur Hilbertschen Modulgruppe des Zahlkörpers Q(√5), Math. Ann. 152 (1963), 226-256. MR 163887
  • 12. K. B. Gundlach, Die Fixpunkte einiger Hilbertscher Modulgruppen, Math. Ann. 157 (1965), 369-390. MR 229579
  • 13. E. Hecke, Analytische Funktionen und algebraische Zahlen. II, Abh. Math. Sem. Univ. Hamburg 3 (1924), 213-236.
  • 14. H. Maass, Modulformen und quadratische Formen über dem quadratischen Zahlkoerper R(5, Math. Ann. 117 (1941), 65-84. MR 6209
  • 15. H. Maass, Quadratische Formen über quadratischen Körpern, Math. Z. 51 (1945), 233-254. MR 26665
  • 16. R. A. Rankin, Elliptic modular functions and forms, Lecture Notes, University of Indiana, Bloomington, Ind., 1964.
  • 17. Carl Ludwig Siegel, Über die analytische Theorie der quadratischen Formen. II, Ann. of Math. (2) 37 (1936), no. 1, 230–263 (German). MR 1503276, https://doi.org/10.2307/1968694


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11343-X

American Mathematical Society